I am a physically fit, active, 42 y/o male who after an emergemcy room visit for r/o chest pain, negative stress echo, negative labs and 4 months of excersional chest pain had a caring pcp refer me to a cardiologist. To my surprise during the angio a 95% blockage of the LAD was stented and the RCA had a 50% blockage along with the curcumflex, both of the latter were left untouched. Immediately after the procedure I felt a sharp pain in the position of the stent. I was told that my body would adjust to it. The drug eluding stent was placed on 1/5/09 and as of today 3/3/09 the intermittent chest pain continues. There is no rhyme or reason to when the pain starts other than the waking hours. The pain is a sharp stabbing that varies from a 2 or 3 to a 10. The pain is non radiating and no other tell tale cardiac signs are associated with it. The pain is unchanged during cardiac rehab nor is it relieved by the Dr recommended Tylenol. I take plavix, aspirin and simvastatin for cholesterol. I have no issues with blood pressure and my resting heart rate has been in the low 50's for years. I am going for a second opinion because I can not live in a bubble and dont believe in this age of science that anyone should live with pain. If anyone has ideas, I am all ears. Thanks for listening, this site is a comfort because we are not alone.
It could be that the pain you are feeling is associated with the arteries left untouched. People can experience extreme pain almost like having a heart attack in arteries that are spasming due to as little as 30% blocked. This has happened to a friend of mine who was only 30 at the time and female. She was told several times that because she was young and female that it could not be her heart. It was an artery in her heart spasming at only 30% blockage. Two stents were put in side by side to prevent the artery from spasming. You may have to go through another angiogram to get some answers. I have seen a lot of people having shortness of breath after stents put in and most of those people still have chest pains, but they are classic chest pains and not so much as sharp like you described. If you are on plavix and aspirin, I am not sure why your doctor would recommend Tylenol. You will need more testing to find out what is going on. Hope you get some answers and start feeling better soon.
You might want to have them check again because my boyfriend went through the same thing the end of October he had one stent placed after a MI. He was have more chest pains in November they went back in and found another blockage that was causing the problem. Since then he has not had the chest pain like he did. He has a few little pains but that is only when he over does it. He is only 37 years old too.
My son is only 34 and he had chest pain upper center and his lower teeth pained right with it same time. He had tests and was admitted and then had a heart cath which he did have a heart attack and showed 100% blockage and two smaller ones blocked.
He had 3 stents and was discharged two days after and was only home one day and complained of chest pain and teeth pain same thing all over again. Went back in had another heart attack that's two in 7 days and had a heart cath and it showed the one small stented artery closed so DR put two in to hold it open. He has alot of chest pain still but no tooth pain. HELP
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.